# SDR F3LA200100036

- Difficulty date: February 25, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- Aircraft time: 23,477 hours, 18,885 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: BACB28AK04XXX
- Condition: Worn
- Location: Lt Elevator Tab
- Component: Elevator Tab, Boeing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  FLIGHT CREW REPORTED VIBRATION TO FLIGHT CONTROLS DURING CLIMB.  NO VIBRATION INDICATION, ALL ENGINE INDICATIONS NORMAL.  CYCLED GEAR AT LOWER SPEED AND ALTITUDE AND VIBRATION STOPPED.  VIBRATION PRESENT WITH AUTOPILOT BOTH ON AND OFF.  FOUND NR 1 INBOARD LT ELEVATOR TRIM TAB ATTACH HARDWARE WORN.  REPLACED HARDWARE, PERFORMED FLIGHT CONTROL TEST/INSPECTION, PERFORMED TEST FLIGHT AND SYSTEM CHECKED OK.
